MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT T4/42MM/SELF-RETAINING

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT T4/42MM/SELF-RETAINING
Model Number 03.114.002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020 when adjusting or tightening the screw, the screwdriver part broke.Concomitant device: unknown screw (part#: unknown, lot#: unknown, quantity: 1).This report is for one (1) stardrive screwdriver shaft t4/42mm/self-retaining.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the complaint product is not available to return for investigation.The customer retaining the product.Device history lot part # 03.114.002, synthes lot # h346750, supplier lot # na, release to warehouse date: nov 17, 2017 , manufactured by synthes monument, no ncr's were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STARDRIVE SCREWDRIVER SHAFT T4/42MM/SELF-RETAINING
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10678630
Report Number2939274-2020-04665
Device Sequence Number2975741
Product Code HXX
UDI-Device Identifier10886982072993
UDI-Public10886982072993
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.114.002
Device Catalogue Number03.114.002
Device Lot NumberH346750
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer09/22/2020
12/02/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date11/25/2020
12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA.; UNK - SCREWS: TRAUMA.